CureZone   Log On   Join
Re: Mirena IUD Side Effects-Itch from hell!
 
jujuberry Views: 53,304
Published: 13 years ago
 
This is a reply to # 70,166

Re: Mirena IUD Side Effects-Itch from hell!


Yes I had it put in September just gone [06]. Have already posted on this site about it. I feel like I am walking around in a zombie haze. Cannot concentrate and forget appointments. Cannot focus on what people are saying to me without losing my train of thought.
Really felt like I was going insane until I came across this forum which has literally saved me as I have made an appointment to have mine removed this afternoon....In fact I DEMANDED it and was in floods of tears with the receptionist.
My symptoms have been Incredibly fast weight gain, constant bloatedness, swollen ankles, ZERO sex drive, vaginal dryness, extreme tiredness no matter how early I go to bed I still feel exhausted the next day, mood swings like you wouldn't believe..my poor poor kids don't know what is going to happen next and I often go to bed crying with guilt that I shouted and was mean for no real reason as they are the best kids in the world.....I have been feeling suicidal.
DON'T BELIEVE WHAT YOUR GP TELLS YOU. THE MIRENA IS THE CAUSE OF ALL OF MY PROBLEMS AND I'M SURE IT IS THE SAME FOR 99% OF YOU TOO.
Please let me know if any of you recover after having it removed. I will post again in a week or so and let you know if I notice a change after removal.
Jules
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.547 sec, (1)